# SDR 2002FA0000728

- Difficulty date: May 24, 2002
- Submitted: June 14, 2002
- Operation: General aviation
- Aircraft: N305A
- Make and model: Cessna 305A
- Aircraft serial: 23182
- Engine: Cont O47011B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 654972A1
- Part serial: 60190
- Condition: Failed
- Location: Nr 6 Position
- Part time: 714 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CYLINDER) FOUND HEAD OF CYLINDER NR6 SEPARATING FROM THE BARREL AT THE THREADED PORTION OF HEAD.  VERIFIED ENGINE TIMING WAS CORRECT.  NO EVIDENCE OF DETONATION FOUND.  AL CYLINDER NEW AT OVERHAUL.  AT 570 HOURS NR4 CYLINDER FAIL THE SAME WAY.  ALL CYLINDERS HAD SAME DATE CODE 5-99.  APPEARS TO BE A MFG DEFECT.
